It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I would love to hear how everyone on Sub. is doing and what dosage you all are at. I'm still at 4 mgs. (was supposed to drop to 3 mgs. last week, but was so sick with the flu that I couldn't "deal" with anything else). I'm having a hard time with it though. I'm REALLY sick of it....I think I'm just about DONE. Meaning, I want off....NOW. I know, I know...I have to wean, and slowly (my doctor is great, and he is willing to taper me as slowly as I need to go)~ but I have some side effects that are driving me absolutely nuts. First of all, when I take my dose in the morning, I truly feel "high". Even more than I did while taking the pain pills. I gradually "come down" throughout the day, but by the evening time~ I'm in a horrible mood...I'm literally zapped, tired, exhausted, etc. Also, I've gained so much weight~ and that is about to open a whole other can of worms for me. I actually needed to gain the weight, but I have this "issue" with my appearance, and now that I've put on 10lbs., I feel like I've put on 50+ lbs (just to give you an idea how neurotic I am about my weight...I'm 5'5" and NOW weight 112lbs..yes, I was 102 when I started the Sub.). I know much of it is water weight, but I also have a HUGE appetite~ and for SWEETS! I have always HATED sweets before. I now literally eat a box to a box and a half of strawberry fruit roll-ups every night~ LOL~ and I've become addicted to chocolate eclairs~ I can eat 5-6 of them every night, too (they are the small one's though~ haha~ just had to clarify that). The other issues are: severe constipation (the flu I had last week helped with that, but now it's already back), numbness in my arms, and legs while sleeping, and numbness in my fingertips when it's even somewhat cold outside. Does anyone else have all of these "strange" side-effects? I'm just at the point to where I'm so ready to be done with it. I do not have any pain pill cravings at this point, but I DO want off the Sub. I want a clear head again (like I said above, I still feel "high" or "out of it" after taking the Sub.), I want to be completely drug-free. Realistically, how quickly could I taper from the Sub. without too much discomfort? I'm not scared of the W/D's once I do make the jump, but I know I can't jump from 4 mgs. (or I don't think I can anyway). Any input would be very much appreciated....and Banker, I would LOVE, LOVE, LOVE to hear how you are doing. If you've posted recently I've missed it, so I'll go back and search for your last (or most recent) post. Ok, now I need replies! ;)





All times are GMT -7. The time now is 05:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!